≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Intestinal Weakness - Digestive problem Page 9 of 11

This is just a forum. Assume posts are not from medical professionals.
Have cina 30 in addition five pills three times a day for a week worms cannot be ruled out
 
anuj srivastava 5 years ago
i have taken cina 30 for a week and kp for 4 days. itching is still there and marks are increasing. i have been facing high blood pressure again and as advised i will begin lachesis 200 tomorrow weekly. shall i stop other meds ?

shall i get myself checked for high cholestrol or blood sugar ?
 
fizspace 5 years ago
You can continue kp stop other medicines.
 
anuj srivastava 5 years ago
i m taking kp but the marks and itching are getting worse. marks have covered my hips completely and lower waist and going below hips. It seems my skin is going sensitive and as i sit in my office so the hips and thigh are getting affected most. i m worried about these marks now, please help
 
fizspace 5 years ago
Stop kp and give a feed back after 4 days
 
anuj srivastava 5 years ago
itching is less and marks are almost same. i had my blood pressure rise again so i took aloepathic meds, it is fine but the antibiotic meds made ulcer in my mouth
 
fizspace 5 years ago
i have taken unani meds for mouth ulcers and its fine now. itching is less and marks are same. my hands skin is getting rough and reddish spots with nose blockage, seems like allergy. I usually have this kind of skin allergy and cold when the weather changes.
 
fizspace 5 years ago
have silicea6x,5 tabs three times a day and a feed back after 7 days.
 
anuj srivastava 5 years ago
its 7 days since i m taking silicea 6x,
marks are darker and still there,
itching is mostly on the edges of marks with small bulges or pimples,
hands skin is still rough,
nose is not blocking now but solid mucus accumulate in the nose in morning
 
fizspace 5 years ago
color of the mucus?
 
anuj srivastava 5 years ago
light yellow
 
fizspace 5 years ago
have nat sulph 6x in addition 2 times a day and a feed back after 4 days
 
anuj srivastava 5 years ago
its 4 days now, m taking nat sulp and silicea. cold is better. my hairs are falling and eyesight weakening, since last few days, is it due to nat sulph ? itching on marks still there.
 
fizspace 5 years ago
no not due to nat sulph.

stop silicea have nat sulph.

feed back after 4 days
 
anuj srivastava 5 years ago
i took nat sulph for 4 days, now ramadan started and as i am keeping fast. till i took nat sulph, motions were repeated and loose and the fingers skin under nails were getting black and itchy. now the marks are darkening more. itching still there on the edges of marks. fingers having few skin cracks on joints.

now i get exhausted very easily, even from a little work like climbing stairs increases my heart beat
[message edited by fizspace on Sun, 21 Jun 2015 03:56:01 UTC]
 
fizspace 5 years ago
stop the medicine and give a feed back after a week.
 
anuj srivastava 5 years ago
i am not taking any medicine since past 5 days. Marks on hips skin is getting rough, seems dry and itching a lot. It might be due to scarcity of water due to fast. As I keep empty stomach most of the day so any medicine might work better this time.
 
fizspace 5 years ago
kali phos 6x three times at the moment.
 
anuj srivastava 5 years ago
i took kali phos for only one day and then stopped all meds. Marks are covering more area on lower legs now below hips, marks are red when itchy and black when not itchy.
 
fizspace 5 years ago
i m having throat infection which started with fever, i took aloepathic meds and fever is fine but tgriat infection is hurting. Doctor gave me antibiotic cefixime 200 mg to be taken for 5 days twice daily. Is their any homeo medicine which can work instead of antibiotic but it should be quick ?
I dont want to take antibiotics as i have taken homeo for more than a year now and i dont like to go back to my earlier state
 
fizspace 5 years ago
hepar sulph 200, 5 pills three times a day.

gargle with luke warm water and table salt morning and evening.

feed back after 4 days
 
anuj srivastava 5 years ago
Tonsillitis got severe with yellow pus so I had to take antibiotic injections. Now, its much relief.

Can i take your advised medicine now ?
 
fizspace 5 years ago
i hv takn hepar sulph 200 for 4 days, tonsills are good now, no pain. Its just right side tonsil is still swollen and can be felt from outside like a ball.
 
fizspace 5 years ago
continue same medicines for 7 more days and give a feed back
 
anuj srivastava 5 years ago
i have been taking hepar sulph 200 since last week. the swollen tonsil is still there but less than before. as i am taking this medicine, my stomach is upset, i am having motions in loose state and frequent with pain in upper abdomen
 
fizspace 5 years ago
color of the tongue ?

color of the throat?
 
anuj srivastava 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.